# SDR SWAA2016080854622

- Difficulty date: July 10, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C32677
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SPLICE CORRODED AT BS. 986, LBL 6.   R & R THE FLOORBEAM SPLICE IAW EA.
